# SDR DL72S990912

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CK, RT VERTICAL TORQUE BOX WEB CRACKED .375 INCH AT STA 1289.  REPAIRED PER MM 53-11-0.
